Home > Journals > SCIREA Journal of Mathematics > Archive > Paper Information

A Note on Connected Six Cyclic Graphs Having Minimum Degree Distance

Volume 6, Issue 6, December 2021    |    PP. 63-72    |PDF (477 K)|    Pub. Date: November 15, 2021
DOI: 10.54647/mathematics11289    12 Downloads     550 Views  

Author(s)
Nadia Khan, Department of Mathematics and Statistics, The University of Lahore, Lahore Pakistan.
Fatima Ramazan, Department of Mathematics and Statistics, The University of Lahore, Lahore Pakistan.
Munazza Shamas, Department of Mathematics and Statistics, The University of Lahore, Lahore Pakistan.

Abstract
Let G_n^6 represents the class connected 6-cyclic graphs. In this paper, first some result isderived for the characterization of class connected 6-cyclic graphs. Then we find minimum degree distance of class of connected of 6-cyclic graph.

Keywords
connected graph, degree distance, Six cyclic graphs

Cite this paper
Nadia Khan, Fatima Ramazan, Munazza Shamas, A Note on Connected Six Cyclic Graphs Having Minimum Degree Distance, SCIREA Journal of Mathematics. Vol. 6 , No. 6 , 2021 , pp. 63 - 72 . https://doi.org/10.54647/mathematics11289

References

[ 1 ] A. A. Dobrynin and A. A. Kochetova, A Degree distance of a graph: A degree analogue of the Wiener index, J. Chem. Inform. Comput. Sci., 34(1994), 1082-1086.
[ 2 ] I. Gutman, Selected properties of the Schultz molecular topological index, J. Chem. Inform. Comput. Sci}, 34(1994), 1087-1089.
[ 3 ] J. W. Moon, Counting Labelled Trees, Canadian Mathematical Monographs}, Vol. 1, W. Clowes and Sons, London and Beccles, (1970).
[ 4 ] J. K. Senior, Partitions and their representative graphs, Amer. J. Math., 73(1951), 663-689.
[ 5 ] I. Tomescu, Some extremal properties of the degree distance of a graph, Discrete Appl. Math., 98 (1999), 159-163.
[ 6 ] A. I. Tomescu, Note on unicyclic and bicyclic graphs having minimum degree distance, Discrete Appl. Math., 156(2008), 125-130.
[ 7 ] W. Zhu, A note on tricyclic graphs with minimum degree distance, Discrete. Math. Algorithms and applications., Vol 3, No. 1 (2011) 25-32.
[ 8 ] H. Hosoya, Topological index. A newly proposed quantity characterizing the topological nature of structural isomers of saturated hydrocarbons, Bull. Chem. Soc Jpn., 4(1971), 2332-2339.

Submit A Manuscript
Review Manuscripts
Join As An Editorial Member
Most Views
Article
by Sergey M. Afonin
3057 Downloads 59576 Views
Article
by Jian-Qiang Wang, Chen-Xi Wang, Jian-Guo Wang, HRSCNP Research Team
15 Downloads 45052 Views
Article
by Syed Adil Hussain, Taha Hasan Associate Professor
2418 Downloads 24075 Views
Article
by Omprakash Sikhwal, Yashwant Vyas
2486 Downloads 20228 Views
Article
by Munmun Nath, Bijan Nath, Santanu Roy
2364 Downloads 19950 Views
Upcoming Conferences